I have taken now for 3 weeks and find that after I take it and eat I break out in a sweat. Is that a side effect?
No, sweating is not a reported side effect.
Sweating can be a sign of hypoglycemia or low blood sugar, when you feel sweaty, take your blood sugar and record it along with the time you took the medication and the time that you took your sugar. Perhaps you are dropping too low after taking it. you should be taking it no sooner than 30 mins prior to your meal so that you have food hitting your system about the same time the drug is kicking in.
I also want to answer this question. Is it only after you eat that you find you are breaking out in this sweat? Do you feel like you are burning up inside at all? There is a condition called lactic aciodosis, that can be very harmful to your body. All it takes is having a bood test. If you are having this quite often , & even when you don't eat, please talk to your doctor about this. A lot of people don't know about this, & it needs to be addresed by your doctor. I am giving you a link below to read about this...
- Glucophage Information for Consumers
- Glucophage Information for Healthcare Professionals (includes dosage details)
- Side Effects of Glucophage (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2011 • 1 answer
Posted 13 Nov 2011 • 1 answer
Posted 21 Sep 2013 • 4 answers
Posted 13 Mar 2014 • 2 answers
Posted 20 Jul 2016 • 4 answers